MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra balloon was used in the kidney during a laser lithotripsy procedure performed on (b)(6) 2023.During preparation, when the physician opened the uromax kit, it was noted that the wire was broken.The procedure was completed with another uromax ultra balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code (b)(4) captures the reportable event of catheter break.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Block h10: investigation result the returned uromax ultra balloon was analyzed, and a visual evaluation noted that the balloon was tightly folded which indicates that the balloon had not been inflated.The balloon is in good condition and no problems were identified to the balloon material.A visual and tactile analysis revealed that there were no problems found to the entire length of the shaft, markerband and the tip of the device.No problem with the device were noted.The reported event of catheter break was not confirmed.No problems were found that could have reduced the performance of the device during the procedure.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.A product labeling review identified that the device was used per the instructions for use (ifu)/product label.Block h11: correction: block b5 (describe event or problem) and g1 (mfr site facility name) this supplemental report was not able to be submitted on-time by boston scientific because of delayed acknowledgments from fda for the initial report.An fda system issue resulted in the delayed acknowledgements.This report will not be considered late, because it was the result of an fda system issue.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra balloon was used in the kidney during a laser lithotripsy procedure performed on (b)(6) 2023.During preparation, when the physician opened the uromax kit, it was noted that the wire was broken.The procedure was completed with another uromax ultra balloon.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16501229
Report Number3005099803-2023-01058
Device Sequence Number16966767
Product Code EZN
UDI-Device Identifier08714729341123
UDI-Public08714729341123
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model NumberM0062251020
Device Catalogue Number225-102
Device Lot Number0029090217
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown